Korean J. Math. Vol. 28 No. 3 (2020) pp.483-488
DOI: https://doi.org/10.11568/kjm.2020.28.3.483

The identical characteristic of a ring

Main Article Content

Akın Osman Atagün


In this paper, a new characterization concept is introduced for rings with identity, called the identical characteristic. Some general results are obtained for various ring classes and illustrated by several examples.

Article Details


[1] P. J. Arpaia, Rings, subrings, identities and homomorphisms, The Two-Year College Math. J., 5 (1) (1974), 25–28. Google Scholar

[2] T. W. Hungerford, Algebra, Springer, New York, 2003. Google Scholar